MathSciNet Relay Station
MathSciNet bibliographic data
MR2373577 (2008m:14092) 14M07 (14F17 14M10)
Bădescu, Lucian On the normal bundle of submanifolds of $\Bbb P\sp n$. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1505–1513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement